# SDR DLM88020901

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 32,431 hours, 25,435 cycles
- Engine: Pwa JT8D219
- Engine time: 29,871 hours, 23,586 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,871 hours, 23,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR OFF MESSAGE ILLUMINATED AT 7000 FT ON CLIMBOUT NO VOLTS OR FREQS.  FOUND NR 1 GCU FAULT LIGHT ILLUMINATED.  REPLACED NR 1 GCU.  REPLACED NR 1 CSD AND GEN PER AMM.  NR 1 GEN, OPS CHECK GOOD.
